# SDR DALA2023042803341

- Difficulty date: April 15, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 15,219 hours, 1,743 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 DURING C CHECK IN MSP, MAINTENANCE WAS ACCOMPLISHING A PERMANENT REPAIR TO A DENT ON THE FUSELAGE PER LP 6618724. THE SKIN IS P/N F53275116200. IT IS MADE FROM 0.110 THICK 6013HDT/6156 T4 HT TO -T62 CLAD SHEET. LOCALLY, THE AREA IS 0.063 THICK. PERMANENT REPAIR IS TO BE PER A330-900 SRM 53-21-11-300-030. PER SRM 53-21 11-300-030, THE REPAIR DOUBLER WILL OVERLAP INTO AN EXCLUDED AREA. THIS ERA WILL REPAIR THE AREA. CORRECTIVE ACTION: REF ER/A 608271-14. (2738610)
